# SDR AUS20031122

- Difficulty date: November 5, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 737-7BX
- Engine: Ge CFM563B1
- System (JASC): 3411 · Pitot/Static System
- Part: Pivot
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) FIRST OFFICERS PITOT PROBE BLOCKED BY INSECT.
